Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

dynji

Veteran Member
  • Total Reviews

    0
  • Content Count

    101
  • Joined

  • Last visited

Community Reputation

0 Neutral

About dynji

  • Rank
    Member
  1. its a cold stop as you called it but the accutane is still supposed to stay in your system for about 2 months (according to my derm)
  2. I never got one, finished my 7 months course a week ago 99.9 % clear 40mg for first month and 60mg for the next 6 months
  3. I'm experiencing the same thing, only that I've been off accutane for a week, I finished my 7th month treatment around april 28th or so... hopefully it will fade but look at it this way, its way better than the acne we had before right?
  4. I feel you I just finished my 7 month course 4 days ago and I decided to not use anything, just eat right and drink alot of water...in my case, sweets such as chocolate, ice cream, and candy cause breakouts so I'm not going to eat any of that and consume very little sugar... but if I start breaking out while doing this anway, I'll probably go on a second course, I don't like topicals or antibiotics because whenever you stop using them, acne comes back, so I just don't see the point...
  5. accutane only gets rid of acne, and since there isn't any more acne forming, the skin has time to heal the marks... on accutane, red marks actually fade slower, whatever breakout you get while on accutane, will leave a mark for longer than it would if you weren't taking tane...
  6. I never got really dried, never had to moisturize and I'm on day 202 right now, started seeing improvements after 2 weeks, I'm 100% clear right now with red marks and some scars left...and I never had an initial breakout I drank alot of water the whole time and avoided sweets for the first 2 months, I also exercise alot and always was in good health, never drank alot or smoke cigarettes, smoke weed though...if your lifestyle is similar to mine, your experience with tane might be similar too g
  7. the joints issue...I'm 8 days from being done with 7 months of accutane, my joints are just fine but recently I hurt my knee and its taking a long time to heal, I'm very very physically active, so based on my experience with accutane, at first, you'll get sore quicker but it will go away with time, the only thing that might be true is that if you get hurt, it'll take longer to heal
  8. I'd say your acne is moderate on the forehead, the rest is rather mild... from my experience, I started clearing after 2 weeks and didn't experience an initial breakout, I drank ALOT of water, a gallon every 2 days, avoided anything sweet for the first 2 months...so basically I was 75 % clear in 2 months... so there is a chance that you'll be pretty good in 2 months...although everyone's experience is different... good luck
  9. I smoked alot on accutane, maybe around 150 times I'd say...and it didn't do anything bad, I'm finishing my 7th and last month in a week and I'm completely clear... the only thing that I can tell you is that the weed might hit you a little harder, you'll get higher with less weed but thats a good thing
  10. haha, I used to do the same thing, I always used to say that I'm afraid of water so that I don't have to go swimming or anywhere that would require me to take my shirt off... I'm almost done with my accutane and my body acne is gone...I have to tell you though, it took a long time to clear, my chest cleared in about 2 months into the course but my back just completely cleared now and I'm on day 202, I'm on accutane for 7 months, and extra month because my back wasn't completely clear at the end
  11. it will work for you, just be patient
  12. well, accutane is not supposed to make your skin flawless, its just supposed to get rid of acne
  13. no, I win, I pay absolutely nothing...my insurance covers everything tomorrow, I'm done with 6 months of accutane, I'm going on an extra month though
  14. I was told that accutane "stays in you" for 2-3 months after your course is over... I had really oily skin before tane, hopefully it won't go back or at least not as much
×